# SDR AU981608

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 583801093
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR VALVE (NEW) LEAKING INTERNALLY.
